Ativan Side Effects in Men

Posted on Sep 14 2013 - 4:29am by Emma
Weight Loss

Ativan Side Effects in MenAtivan is used to treat anxiety and sleeplessness. It belongs to the class of drugs known as benzodiazepines. It is used as a sedative. It is also used to treat seizures. It is also used as a sedative for patients in hospitals.

However, it has several side effects.

Common and Rare Ativan Side Effects in Men:

• Confusion may be caused.

• Depression may be caused as a side effect.

• Hallucination may be caused.

• An individual may face trouble in falling asleep.

• Muscles may become weak. This may cause a difficulty in balancing.

• Memory loss may occur as one of the ativan side effects in men.

• Constipation may be caused.

• Skin rashes may be caused.

• Heartburn may be caused.

• Nausea and vomiting may be caused as ativan side effects in men.

• An individual may feel weak and tired.

• Fever may be caused.

• Sore throat may be caused as one of the ativan side effects in men.

• The white part of eyes and skin may become yellowish in color.

• There may be swelling of tongue and throat. Moreover, there may be swelling of face. There may be difficulty in breathing.

• An individual may feel drowsy.

• Anxiety may be caused.

• An individual may show agitation in behavior.
Tell the doctor if you are allergic to any medicines. You should inform the doctor if you are suffering from any diseases like, liver diseases, lung diseases, kidney diseases, heart diseases or glaucoma. You should also inform the doctor if you are taking any other medicines along with it.

You should not stop taking it suddenly. You should stop taking it only after consulting the doctor. Stopping its use suddenly may produce withdrawal symptoms like, difficulty in falling asleep, nausea, vomiting, agitated behavior, hallucinations, perspiration, fever, stomach pain and muscular pain.

You should take this medicine only if a doctor prescribes it. You should take it according to the prescribed dose. An overdose may prove dangerous. If you take an overdose, then you should consult the doctor and seek his advice.